Alert archive / Wisconsin / Gale Warnings in 2019

Gale Warning 46, NWS Milwaukee, WI

November 12, 2019

NWS Milwaukee, WI issued this gale warning at Nov 12, 2019, 8:22 PM CST. It took effect at Nov 13, 2019, 6:00 AM CST. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 12, 2019, 8:22 PM CST (02:22 UTC)
In effect from
Nov 13, 2019, 6:00 AM CST
Expired
Nov 13, 2019, 5:00 PM CST
In force
11 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

085 
WHUS73 KMKX 130222
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
822 PM CST Tue Nov 12 2019

...STRONG AND GUSTY SOUTHWEST WINDS WEDNESDAY...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-131200-
/O.NEW.KMKX.GL.W.0046.191113T1200Z-191113T2100Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
822 PM CST Tue Nov 12 2019

...GALE WARNING IN EFFECT FROM 6 AM TO 3 PM CST WEDNESDAY...

The National Weather Service in Milwaukee/Sullivan has issued a
Gale Warning...which is in effect from 6 AM to 3 PM CST
Wednesday. 

* WINDS: South to southwest with frequent gusts to 35 knots.

* WAVES: 4 to 8 feet early, building to 8 to 12 feet, occasionally
  to 16 feet by afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-131200-
/O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0000Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
822 PM CST Tue Nov 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 6 PM CST
WEDNESDAY...

* WINDS: South to southwest increasing to 15 to 25 knots early 
  Wednesday morning, diminishing again by late afternoon. 

* WAVES: Building to 3 to 6 feet...diminishing toward evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-131200-
/O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/
Sheboygan to Port Washington WI-
822 PM CST Tue Nov 12 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM TO 10 PM CST
WEDNESDAY...

* WINDS: South to southwest increasing to 15 to 25 knots early 
  Wednesday morning, diminishing again by late afternoon. 

* WAVES: Building to 4 to 7 feet...diminishing during the 
  evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
5 follow-up statements
911 
WHUS73 KMKX 130945
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
345 AM CST Wed Nov 13 2019

...STRONG AND GUSTY SOUTHWEST WINDS TODAY...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-131745-
/O.EXT.KMKX.GL.W.0046.191113T1200Z-191113T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
345 AM CST Wed Nov 13 2019

...GALE WARNING NOW IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

The Gale Warning is now in effect until 5 PM CST this afternoon. 

* WINDS: South to southwest with frequent gusts to 35 knots.

* WAVES: 4 to 8 feet early, building to 8 to 12 feet, 
  occasionally to 16 feet by afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ644>646-131745-
/O.EXT.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
345 AM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CST THIS
EVENING...

The Small Craft Advisory is now in effect until 10 PM CST this
evening. 

* WINDS: South to southwest increasing to 15 to 25 knots early
  this morning, diminishing again by this evening. 

* WAVES: Building to 3 to 6 feet...diminishing toward evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

LMZ643-131745-
/O.CON.KMKX.SC.Y.0101.191113T1100Z-191114T0400Z/
Sheboygan to Port Washington WI-
345 AM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: South to southwest increasing to 15 to 25 knots early
  this morning, diminishing again by this evening. 

* WAVES: Building to 4 to 7 feet...diminishing during the 
  evening.
  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
366 
WHUS73 KMKX 131330
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
730 AM CST Wed Nov 13 2019

...STRONG AND GUSTY SOUTHWEST WINDS TODAY...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-132300-
/O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
730 AM CST Wed Nov 13 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WINDS: South to southwest with frequent gusts to 35 knots.

* WAVES: 4 to 8 feet early, building to 8 to 12 feet, 
  occasionally to 16 feet by afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-140000-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
730 AM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: South to southwest 15 to 25 knots, diminishing by this 
  evening. 

* WAVES: Building to 3 to 6 feet...diminishing toward evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$


www.weather.gov/mkx
674 
WHUS73 KMKX 131456
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
856 AM CST Wed Nov 13 2019

...STRONG AND GUSTY SOUTHERLY WINDS TODAY...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-132300-
/O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
856 AM CST Wed Nov 13 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WINDS: South to southwest with frequent gusts to 35 knots.

* WAVES: 5 to 8 feet early, building to 8 to 12 feet, 
  occasionally to 16 feet by afternoon. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-132300-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
856 AM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: South to southwest 15 to 25 knots with gusts up to 30
  knots, diminishing by this evening. 

* WAVES: Building to 3 to 6 feet, diminishing toward evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
827 
WHUS73 KMKX 132107
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
307 PM CST Wed Nov 13 2019

...STRONG AND GUSTY SOUTHERLY WINDS DIMINISHING THIS EVENING...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-132300-
/O.CON.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
307 PM CST Wed Nov 13 2019

...GALE WARNING REMAINS IN EFFECT UNTIL 5 PM CST THIS AFTERNOON...

* WINDS: South to southwest with frequent gusts to 35 knots.

* WAVES: 6 to 9 feet, occasionally to 12 feet, subsiding to 3 to 5
  feet overnight. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Gale Warning means winds of 34 to 47 knots are imminent or
occuring. Operating a vessel in gale conditions requires
experience and properly equipped vessels. It is highly
recommended that mariners without the proper experience seek safe
harbor prior to the onset of gale conditions.

&&

$$

LMZ643>646-140400-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
307 PM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: South to southwest 15 to 25 knots with gusts up to 30
  knots, diminishing through late evening. 

* WAVES: 3 to 6 feet, subsiding through the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$
MRC

www.weather.gov/mkx
112 
WHUS73 KMKX 132256
MWWMKX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Milwaukee/Sullivan WI
456 PM CST Wed Nov 13 2019

...GUSTY SOUTHERLY WINDS DECREASE THIS EVENING...

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-140000-
/O.EXP.KMKX.GL.W.0046.000000T0000Z-191113T2300Z/
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
456 PM CST Wed Nov 13 2019

...GALE WARNING WILL EXPIRE AT 5 PM CST THIS AFTERNOON...

The Gale Warning will expire at 5 PM CST this afternoon. 

$$

LMZ643>646-140400-
/O.CON.KMKX.SC.Y.0101.000000T0000Z-191114T0400Z/
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
456 PM CST Wed Nov 13 2019

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CST THIS
EVENING...

* WINDS: South to southwest 15 to 25 knots with gusts up to 30 
  knots, diminishing through late evening. 

* WAVES: 3 to 6 feet, subsiding through the evening.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 21 to 33 knots
are expected to produce hazardous wave conditions to small craft.
Inexperienced mariners...especially those operating smaller
vessels should avoid navigating in these conditions.

&&

$$

RAR

www.weather.gov/mkx

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Nov 12, 5:06 PM CST, 3 hours 16 minutes earlier.

Area forecast discussion, Nov 12, 5:06 PM CST, 3 hours 16 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
506 PM CST Tue Nov 12 2019

.UPDATE...

A period of clear skies and light winds are allowing temperatures
to rapidly fall through the teens. Lows will likely be met late
this evening, with temperatures holding steady and then rising
after midnight, as south winds increase considerably.

&&

.AVIATION(00Z TAFS)...

VFR will prevail tonight. Winds will initially be light this
evening, before turning to the south and southwest toward morning
and becoming gusty. Gusty winds will persist through the day on
Wednesday.

Light snow is then expected to develop and move into the area mid
to late afternoon tomorrow, continuing into tomorrow evening.
Just a couple of inches is expected at the terminals. Visibility
will likely fall to IFR at times during periods of slightly
heavier snowfall.

&&

.PREV DISCUSSION... (Issued 332 PM CST Tue Nov 12 2019)

SHORT TERM...

Tonight...Forecast confidence is high.

High pressure sliding across the area late this afternoon and
evening will push east by midnight. Clear skies, light wind and
snow cover will allow temps to quickly drop into the single
digits this evening, especially across the southeast. Winds will
quickly increase from the southwest later tonight, stalling temps
and allowing them to rise toward morning. Clouds will also be
increasing from the west with the next weather system approaching
for Wednesday and Wednesday night.

Wednesday and Wednesday night...Forecast confidence is high.

Yet another quick hitting snow producer will push through southern
Wisconsin Wednesday afternoon and evening. A rather compact,
potent mid level short wave will be pushing in during the
afternoon, exiting to the east by late evening, or shortly after
midnight. This, along with some isentropic lift, appear to be the
main forcing mechanisms for this snow. The surface features a
weakening trough pushing through. It looks to be a 1 to 2 inch
snow maker, maybe pushing 3 inches up toward Fond du Lac and
Sheboygan. The lowest amounts will be down along the WI/IL border.
The isentropic analysis looks surprisingly moist with nearly
3g/kg of moisture coupled with lift and quick saturation. But, the
speed and weakness in the low levels should help limit snowfall.

Southwest winds will be breezy in the morning, but should diminish
quickly toward evening, just as the snow is pushing in. Temps will
be solidly cold enough for all snow and pavement temps will be
below freezing. The snow will taper off quickly from west to east
toward late evening.

LONG TERM...

Thursday Morning through Tuesday Morning...Forecast confidence is
moderate.

Skies will clear on Thursday as a high pressure system will move
in from the west. This high pressure system will slide off to the
south over Illinois into Friday allowing for mostly sunny
conditions. Temperatures will still be below normal during these
two days as overnight lows will be in teens and 20s and highs will
be in the mid to upper 20s owing to lingering snow cover.

Into the weekend, clouds will increase ahead of an incoming
shortwave. Snow looks to be possible as the Euro and GFS are in
good agreement for light flakes over central WI. Trends will be
monitored over the next few days. Beyond, repeated passage of
shortwave troughs from the northwest may provide us with continued
chances for light snow and continue to blunt chances at
temperature moderation.

MARINE...

Light westerly winds this evening will back to the southwest then
south and increase quickly after midnight. South to southwest
winds may gust to Gales of 35kts later Wednesday morning through
about mid afternoon. An approaching trough of low pressure will
allow those winds to diminish by Wednesday evening, along with
helping spread some widespread snow across the western Great
Lakes. Winds will veer to the northwest early Thursday morning as
the trough pushes east and the snow ends. High pressure will drift
through the area late in the week. Look for westerly winds
Thursday, backing to the northwest then north on Friday...turning
southeast by early Saturday.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...Small Craft Advisory from 5 AM to 6 PM CST Wednesday for
     LMZ644>646.

     Small Craft Advisory from 5 AM to 10 PM CST Wednesday for LMZ643.

&&

Update...Boxell
Tonight/Wednesday and Aviation/Marine...Boxell
Wednesday Night through Tuesday...99
Hazardous weather outlook, Nov 12, 3:43 PM CST, 4 hours 39 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
343 PM CST Tue Nov 12 2019

WIZ046-047-051-052-056>060-062>072-132145-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
343 PM CST Tue Nov 12 2019

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Near record low temperatures are again possible tonight into
Wednesday morning with wind chill temperatures ranging from 0 to 3
below.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Another round of accumulating light snow is forecast for
Wednesday afternoon and evening. This may impact the Wednesday
evening commute.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed.

LMZ643>646-132145-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
343 PM CST Tue Nov 12 2019

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

After a brief reprieve, gusty south to southwest winds will likely
reach Small Craft Advisory levels Wednesday into Wednesday evening.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-132145-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
343 PM CST Tue Nov 12 2019

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

Gusty south to southwest winds will approach gale force Wednesday
into Wednesday night.

www.weather.gov/mkx

Nearby

Gale Warnings in Wisconsin, 2019Every gale warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.